# SDR CA040324007

- Difficulty date: March 2, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 43,618 hours
- Engine: Ge CF680C2A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rod End
- Part number: 32726023
- Condition: Sheared
- Location: Jackscrew Act
- Component: Actuator
- Component part number: 32726023
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, NR 1 ENGINETHRUST REVERSER RT TRANSLATING COWL LOWER JACKSCREW ACTUATOR ROD END FOUND SHEARED IN THREADPORTION OF ROD END. JACKSCREW ACTUATOR ASSEMBLY REPLACED AND SYSTEM VERIFIED SERVICEABLE.
